# SDR 97ZZZX852

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A2202
- Condition: Broken
- Location: Inboard Blade
- Part time: 6,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS DISASSEMBLED DUE TO LOOSE BLADES (IN EXCESS OF .75 INCH FORE/AFT).  ON INSPECTION, FOUND BLADE S/N 930 INNER BEARING RACE DAMAGED.  ONE SIDE OF SPLIT RACE CRACKED INTO DOWN CENTER OF BALL RIDE AREA AND OTHER HALF OF SPLIT RACE CRACKED UP ABOUT ONE-FOURTH OF RADIUS AND BROKEN, ALONG WITH FLATTENED UPPER SURFACE.
